Alert archive / Pennsylvania / Frost Advisories in 2019

Frost Advisory 4, NWS Philadelphia/Mount Holly

November 1, 2019Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this frost advisory at Nov 1, 2019, 3:16 PM EDT for Philadelphia County, Pennsylvania. It took effect at Nov 2, 2019, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2019, 3:16 PM EDT (19:16 UTC)
In effect from
Nov 2, 2019, 2:00 AM EDT
Expired
Nov 2, 2019, 10:00 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -464 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
-464 m²/s²
0-3 km storm-relative helicity
-366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS71 KPHI 011916
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Fri Nov 1 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ060>062-070-101>106-021000-
/O.CON.KPHI.FZ.W.0003.191102T0600Z-191102T1400Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-
Northampton-Delaware-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, Denton, Morristown, Flemington,
Somerville, New Brunswick, Freehold, Trenton, Pennsville, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Wharton State Forest,
Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
316 PM EDT Fri Nov 1 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of New Jersey, southeast Pennsylvania, the 
  eastern shores of Maryland, and Delaware.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ071-021000-
/O.NEW.KPHI.FR.Y.0004.191102T0600Z-191102T1400Z/
Philadelphia-
Including the city of Philadelphia
316 PM EDT Fri Nov 1 2019

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Philadelphia County.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MPS
2 follow-up statements
032 
WWUS71 KPHI 020727
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
327 AM EDT Sat Nov 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ060>062-070-101>106-021400-
/O.CON.KPHI.FZ.W.0003.000000T0000Z-191102T1400Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-
Northampton-Delaware-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, Denton, Morristown, Flemington,
Somerville, New Brunswick, Freehold, Trenton, Pennsville, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Wharton State Forest,
Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
327 AM EDT Sat Nov 2 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of New Jersey, southeast Pennsylvania, the 
  eastern shores of Maryland, and Delaware.

* WHEN...Through 10 AM EDT today.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ071-021400-
/O.CON.KPHI.FR.Y.0004.000000T0000Z-191102T1400Z/
Philadelphia-
Including the city of Philadelphia
327 AM EDT Sat Nov 2 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Philadelphia County.

* WHEN...Through 10 AM EDT today.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
731 
WWUS71 KPHI 021356
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
956 AM EDT Sat Nov 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ060>062-070-101>106-021500-
/O.EXP.KPHI.FZ.W.0003.000000T0000Z-191102T1400Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-
Northampton-Delaware-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, Denton, Morristown, Flemington,
Somerville, New Brunswick, Freehold, Trenton, Pennsville, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Wharton State Forest,
Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
956 AM EDT Sat Nov 2 2019

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

Temperatures have risen well above freezing, so the Freeze Warning
will be allowed to expire.

$$

PAZ071-021500-
/O.EXP.KPHI.FR.Y.0004.000000T0000Z-191102T1400Z/
Philadelphia-
Including the city of Philadelphia
956 AM EDT Sat Nov 2 2019

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Temperatures have risen into the 40s, so the Frost Advisory will
be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Nov 1, 12:18 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 1, 12:18 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1218 PM EDT Fri Nov 1 2019

.SYNOPSIS...
An area of low pressure will strengthen across southeastern
Canada today. High pressure builds into the Mid Atlantic region
tonight into Saturday. A weak but dry cold front crosses our area
Saturday night, then high pressure builds in later Sunday and
Monday. The next cold front moves through late Tuesday, followed
by high pressure Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The strongest of the winds have gusted to 40 mph through late
morning, but winds should continue to diminish this afternoon,
generally averaging 10-20 mph with gusts up to 30 mph.

High pressure builds in from west with strong CAA continuing.
Highs today will be some 20 degrees colder than Thursday,
generally topping off in the 40s to low 50s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Went ahead and converted the Freeze Watch to a Freeze Warning,
and expanded the Warning to include all but Philadelphia county,
as well as the coastal NJ counties and DE beaches. Think the
airmass will be cold enough and radiational cooling will be
strong enough to allow for freezing and sub-freezing temps late
tonight.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.

Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.

For Saturday through Sunday...An upper-level trough from south-
central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
A little warmer Saturday afternoon ahead of the weak cold
front, then cooler again Sunday. Some frost possible again
Saturday night, however it may be a little milder given a weak
front moving through. There could then be a widespread freeze
Sunday night as high pressure builds right across our area.

For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.

For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR/SKC. W-NW winds 15-20 kt with 20-30 kt gusts
through the afternoon, diminishing late.

Tonight...VFR/SKC. NW winds less than 10 kt, becoming LGT/VRB.
High confidence.

OUTLOOK...

Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.

Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.

Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.

&&

.MARINE...
Today...SCA for W-NW winds 15-20 kt with 25-30 kt gusts runs
until 7pm for the ocean waters and until 4 pm for DE Bay.

Tonight...Sub-SCA conditions on tap for tonight.

OUTLOOK...

Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.

Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.TIDES/COASTAL FLOODING...
Water levels continue to recede, so the Coastal Flood Statement
that was in effect for portions of Ocean county in NJ and Sussex
County in DE has been cancelled.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Warning from 2 AM to 10 AM EDT Saturday for PAZ060>062-
     070-101>106.
NJ...Freeze Warning from 2 AM to 10 AM EDT Saturday for NJZ008>010-
     012-013-015>023-027.
DE...Freeze Warning from 2 AM to 10 AM EDT Saturday for DEZ001>003.
MD...Freeze Warning from 2 AM to 10 AM EDT Saturday for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
     ANZ450>455.
     Small Craft Advisory until 4 PM EDT this afternoon for ANZ430-
     431.

&&

Synopsis...Gorse
Near Term...Robertson/MPS
Short Term...Robertson
Long Term...Gorse
Aviation...Gorse/Robertson/MPS
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 1, 9:16 AM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
916 AM EDT Fri Nov 1 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ060>062-070-101>106-021300-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-Northampton-
Delaware-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
916 AM EDT Fri Nov 1 2019

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-PAZ071-021300-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-Philadelphia-
916 AM EDT Fri Nov 1 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-021300-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
916 AM EDT Fri Nov 1 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-021300-
Sussex-Warren-Carbon-Monroe-
916 AM EDT Fri Nov 1 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Nov 1, 10:40 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND DMG     2 WNW NEPTUNE CITY      40.21N 74.07W
11/01/2019                   MONMOUTH           NJ   BROADCAST MEDIA

            LARGE TREE UPROOTED. TIME ESTIMATED FROM
            RADAR.

&&

STAARMANN
Local storm report, Nov 1, 10:59 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HEAVY RAIN       WANTAGE TWP             41.24N 74.62W
11/01/2019  M1.82 INCH       SUSSEX             NJ   TRAINED SPOTTER

&&

MPS
Local storm report, Nov 1, 12:59 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 PM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND DMG     MIDDLETOWN              39.45N 75.72W
10/31/2019                   NEW CASTLE         DE   PUBLIC

            TREES DOWN, HOMES DAMAGED. TIME ESTIMATED
            FROM RADAR.

&&

MPS
Local storm report, Nov 1, 2:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     HOPATCONG               40.94N 74.67W
10/31/2019                   SUSSEX             NJ   PUBLIC

            PHOTO SHOWING A LARGE TREE DOWN ON POWER
            LINES. REPORT INDICATES SEVERAL ADDITIONAL
            TREES ARE DOWN ON POWER LINES WITH SOME
            TRANSFORMER FIRES IN THE AREA. TIME
            ESTIMATED FROM RADAR.

&&

TCD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:11 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh64 min
Oct 31, 8:58 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton62 min
Oct 31, 9:35 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery55 min
Oct 31, 9:41 PM EDTFlash Flood WarningPHIBerks4 hr
Oct 31, 9:56 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Oct 31, 9:56 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton64 min
Oct 31, 10:23 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery67 min
Oct 31, 10:43 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton77 min
Oct 31, 10:45 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:08 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:14 PM EDTFlash Flood WarningPHICarbon, Monroe, Northampton4 hr
Oct 31, 11:15 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia60 min
Oct 31, 11:32 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia14 min
Oct 31, 11:54 PM EDTSevere Thunderstorm WarningPHIBucks66 min
Oct 31, 11:54 PM EDTTornado WarningPHIBucks36 min
Nov 1, 1:43 AM EDTAreal Flood WarningPHIBerks4 hr
Nov 1, 2:28 AM EDTRiver Flood WarningPHIChester4 hr
Nov 1, 3:02 AM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton5 hr
Nov 1, 3:06 AM EDTAreal Flood WarningPHICarbon, Monroe, Northampton4 hr
Nov 1, 3:31 AM EDTFreeze WatchPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton6 hr
Nov 1, 9:12 AM EDTFreeze WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more25 hr

Nearby

Frost Advisories in Pennsylvania, 2019Every frost advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.